# SDR AALA201803019015

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 9,385 hours, 3,672 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lens
- Condition: Missing
- Location: Pressure Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L4 DOOR MISSING THE CABIN PRESSURE LIGHT COVER.  REPLACED THE LENS.  CHECKED NORMAL.
